# SDR SWAA2021081698180

- Difficulty date: July 27, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 46,582 hours, 27,832 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Bs 440 Rbl26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE BROKEN AT FWD CARGO UNDER ENTRY WAY WEB STA 440 RBL 26 FWD INBD CORNER (MARKED) ; / [01] REMOVED AND REPLACED NUTPLATE IAW SRM 51-40-02.
